Hi - I stumbled on this site trying to do some research on SSRIs and dosages. I have been taking Zoloft (100mg) and Wellbutrin (150 mg) for a long time (Zoloft for a number of years, the Wellbutrin was added about one year ago). I have been very down recently - very unmotivated, have a difficult time forcing myself to go out to meet people, shop, or do any non-essential thing (things I usually love to do). I've been sleeping instead. My therapist has been pushing me to call my prescriber, but I kept putting it off last week. Now it turns out the prescriber is on vacation until after the new year. Is there any real harm in my increasing the Zoloft by 50 mg? Is there any real chance this would make anything better? Thanks very much for any advice.
Is there anyone else in the doctor's office (like, a group practice)...even a nurse practitioner that could change your dose? Or, if you have a GP, try there. No one here could tell you to change your dose, and how would a person know whether to trust what is written on an internet board?
Anyway. I've been on the same doses you mentioned. I find when there is considerable added stress, that my usual dose comes up a bit short. If there's nothing I can do to lighten the stress load--get outside, get daylight, get better sleep, cut out caffine/alcohol (if that fits), exercise--then I would call my doc to ask about an increase. ...which is essentially what brought you here with the question in the first place, right? Big help I am.
hi, I would'nt recommend being the doctor and changing dosage with out proper approval.Forcing yourself to go may actually do the trick!!I to suffer from depression. about 3 weeks ago i was in a bad depressed bed ridden state and saw my wife out raking leaves,"we have a huge yard" i felt pretty pathetic watching at the window so I pushed myself out and began helping,at first i was so weak and exhausted but dispite it i put forth the effort and by the end of the day i felt 90% better and had some energy.try to get out some. the more you sleep the more you will want to sleep. "visa versa" I have tried all the ssri's as well as some of the older meds and all have a - effect on me, my last resort is ECT which i will not try. so i decided to move forward